So, I'm on birth control and have regular monthly periods. They almost always start on the Wednesday of my placebo/low dose pill week, and occasionally early on Thursday. Well, it's late Friday and I have had NO period or PMS symptoms whatsoever, and I'm a little freaked.
There is one thing that might have caused it. I accidentally skipped 2 pills earlier this month and had an accidental early period. I don't think that would keep me from having my usual one though, since I have made that mistake in the past (I'm usually really good about taking pills, but every once in awhile...) and I just ended up having 2 periods that month.
Should I get a pregnancy test, or am I fine? I've had no other symptoms, but this is enough to freak me out a bit.
-------------------- I'm not a professional, just a peer. But I will provide the best, most honest advice I can. Posts: 16 | From: Oregon | Registered: Feb 2011
| IP: Logged |
Since you missed 2 pills this month I would recommend taking a pregnancy test. It could be that your withdrawal bleed is just not coming at it's normal time since you had it earlier, but missing pills reduces the effectiveness of the pill, so pregnancy is possible if you have had any kinds of sex that can cause pregnancy.
-------------------- ~Kat Scarleteen Volunteer
Humans are allergic to change. They love to say, "We've always done it this way." I try to fight that. That's why I have a clock on my wall that runs counter-clockwise. - Grace Hopper Posts: 876 | From: Seattle | Registered: Apr 2009
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.